# SDR REXA2020030200231

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON DOUBLER OF FWD TCAS ANTENNA BTW FS 295 TO FS310, STGR 26L TO 26R. (E/E)(TCI:53-20-304).                    
""DOUBLER OF FWD TCAS ANTENNA BTW FS 295 TO FS310 WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01                             
"
